Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 58, NWS Tulsa, OK

October 9, 20096 counties in Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Oct 9, 2009, 12:31 AM CDT for 6 counties in Oklahoma; Benton County, Washington County, Arkansas. It was in force for 10 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 9, 2009, 12:31 AM CDT (05:31 UTC)
Expired
Oct 9, 2009, 10:30 AM CDT
In force
10 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 56 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 9, 9:40 AM CDTFLASH FLOODFarmington, ARSEVERAL ROADS STILL CLOSED DUE TO HIGH WATER IN FARMINGTON AREA.
Oct 9, 9:50 AM CDTFLASH FLOOD10 N Proctor, OKBRIDGE WASHED OUT IN RURAL NORTHERN ADAIR COUNTY. BRIDGE OVER CHEWEY ROAD.
Oct 9, 9:50 AM CDTFLASH FLOODBunch, OKLOW WATER BRIDGE ON SALLISAW CREEK FLOODED BETWEEN BUNCH AND GREASY.
Oct 9, 9:50 AM CDTFLASH FLOODStilwell, OKMANY CREEKS AROUND COUNTY STILL OUT OF THE BANKS AT 930 AM. ONE ROAD NEAR BUNCH CLOSED DUE TO HIGH WATER.
Oct 9, 9:55 AM CDTFLASH FLOODLowell, ARGENERAL FLOODING CONTINUING IN LOWELL AREA. DOGWOOD DRIVE CLOSED FROM HIGH WATER.
Oct 9, 9:55 AM CDTFLASH FLOODSpringdale, ARFLOODING CONTINUING ALONG JOHNSON ROAD. JOHNSON ROAD CLOSED DUE TO HIGH WATER.
Oct 9, 10:00 AM CDTFLASH FLOOD3 W Proctor, OKUS HWY 62 AT BARON FORK CREEK NEAR ADAIR COUNTY LINE CLOSED DUE TO HIGH WATER.
Oct 9, 10:00 AM CDTFLASH FLOODProctor, OKTANNER CREEK OUT OF BANKS AND OVER SOME ROADS NEAR PROCTOR.
Oct 9, 10:00 AM CDTFLASH FLOODTahlequah, OKTOWN BRANCH CREEK IN TOWN FLOODED OVERNIGHT AND CONTINUES FLOODED AT 10 AM. DURING NIGHT...AROUND 8 PM...SMALL CAR WAS FLOATED DOWN STREET ABOUT ONE BLOCK WHEN CREEK CAME OUT OF BANKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 549 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -200 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-200 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 090531
FFWTSA
ARC007-143-OKC001-021-091-101-107-111-091130-
/O.NEW.KTSA.FF.W.0058.091009T0531Z-091009T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CDT FRI OCT 9 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  BENTON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 630 AM CDT

* AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
AN AREA OF HEAVY RAIN MOVING ACROSS THE AREA. RADAR INDICATES THAT 3 
TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER INCH WILL BE 
POSSIBLE THROUGH 630 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3564 9662 3565 9619 3582 9618 3579 9523
      3617 9511 3617 9456 3650 9461 3650 9386
      3576 9399 3576 9449 3565 9448 3565 9512
      3546 9511 3529 9521 3533 9545 3515 9593
      3529 9599 3529 9643 3546 9645 3540 9662

$$
1 follow-up statement
000 
WGUS54 KTSA 091115
FFWTSA
ARC007-143-OKC001-021-091-101-107-111-091530-
/O.EXT.KTSA.FF.W.0058.000000T0000Z-091009T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
615 AM CDT FRI OCT 9 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  BENTON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1030 AM CDT

* AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED     
  WIDESPREAD MODERATE TO HEAVY ACROSS MUCH OF EASTERN OKLAHOMA AND   
  NORTHWEST ARKANSAS.  THE RAIN WAS MOVING NORTH AROUND 30 MPH.      
  RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN.     
  ANOTHER INCH WILL BE POSSIBLE THROUGH 1030 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...MUCH OF CHEROKEE...MUSKOGEE...OKFUSKEE...ADAIR...
  OKMULGEE...BENTON...WASHINGTON...AND MCINTOSH COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3564 9662 3565 9619 3582 9618 3579 9523
      3617 9511 3617 9456 3650 9461 3650 9386
      3576 9399 3576 9449 3565 9448 3565 9512
      3546 9511 3529 9521 3533 9545 3515 9593
      3529 9599 3529 9643 3546 9645 3540 9662

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 11:56 PM CDT, 35 minutes earlier.

Area forecast discussion, Oct 8, 11:56 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT THU OCT 8 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... A LARGE AREA OF THUNDERSTORMS WITH HEAVY
RAINFALL WILL CONTINUE TO SLOWLY TRANSLATE SOUTHEASTWARD ACROSS THE
REGION OVERNIGHT... AFFECTING ALL TAF SITES. IFR TO VLIFR CONDITIONS
WILL PERSIST AT ALL SITES INTO FRIDAY MORNING. OCCASIONAL GUSTY
SURFACE WINDS WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 1000 PM CDT THU OCT 8 2009/

DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE AREA WITH
WIDESPREAD FLOODING IN PROGRESS. A FEW STORMS HAVE BEEN SEVERE BUT
WATER HAS BEEN THE BIGGER PROBLEM. WILL CONTINUE THE FLOOD WATCH
AS IS BUT WILL LIKELY BE ABLE TO CANCEL PART OF THE WATCH BY THE 4
AM FORECAST ISSUANCE AFTER THE RAIN STOPS. AREAL FLOOD WARNINGS
MAY STILL BE NEEDED THOUGH IN SOME PLACES FOR SEVERAL HOURS AFTER
THE RAIN ENDS.

WILL LOWER POPS IN THE FAR NORTHWEST PART OF THE AREA BETWEEN NOW
AND 06Z AND LEAVE POPS AFTER 06Z AS THEY ARE. LOWERED MINIMUM
TEMPERATURES TONIGHT IN MOST PLACES...GENERALLY FOLLOWING THE
WRF/NAM ON THIS. ALSO RAISED SKY COVER SOME OVER THE NEXT 24
HOURS.

STRONG SURGE OF SHALLOW COLD AIR WILL MOVE INTO THE FORECAST AREA
LATE SATURDAY AFTERNOON BUT WILL LIKELY GET HUNG UP IN THE HIGHER
TERRAIN IN THE EASTERN PART OF OUR FORECAST AREA. FREEZING
TEMPERATURES DO NOT APPEAR LIKELY SATURDAY NIGHT AS IT APPEARS
CLOUDS WILL BE TOO NUMEROUS FOR A FREEZE TO OCCUR.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 1 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 1 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Oct 8, 5:18 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT THU OCT 8 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT THU OCT 8 2009

...SIGNIFICANT FLOOD THREAT TONIGHT ALONG WITH POTENTIAL FOR SEVERE
THUNDERSTORMS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
        RISK...LIMITED.
        AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT EXTENDS FROM BENTONVILLE ARKANSAS TO HENRYETTA
OKLAHOMA LATE THIS AFTERNOON. MOST OF THE RAIN AND THUNDERSTORMS
THUS FAR HAVE BEEN ALONG AND NORTH OF THE COLD FRONT BUT
THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR JUST AHEAD OF THE
COLD FRONT OVER THE NEXT FEW HOURS. THESE STORMS ARE LIKELY TO BE
SEVERE WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES ALL
POSSIBLE. SOME OF THE STORMS NORTH OF THE FRONT WILL ALSO POSE A
MARGINAL SEVERE HAIL THREAT THROUGH THIS EVENING.

RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE ALREADY OCCURRED TO THE
NORTHWEST OF INTERTSTATE 44. THIS HEAVY RAINFALL AXIS IS BEGINNING
TO SHIFT SOUTHEAST AND WILL RESULT IN 2 TO 4 INCHES OF ADDITIONAL
RAIN IN MOST PLACES SOUTHEAST OF INTERSTATE 44...WITH ISOLATED
TOTALS OVER 6 INCHES POSSIBLE. WIDESPREAD FLASH FLOODING AND RIVER
FLOODING IS EXPECTED TO DEVELOP AS A RESULT OF THIS RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO SHIFT SOUTHEAST OF THE REGION AROUND
MID MORNING FRIDAY...ENDING THE SEVERE WEATHER AND FLASH FLOODING
THREAT. RIVER AND AREAL FLOODING HOWEVER COULD CONTINUE ON FRIDAY
DUE TO THE PREVIOUS HEAVY RAINFALL.

A SECONDARY COLD FRONT WILL MOVE ACROSS THE AREA LATE SATURDAY
AFTERNOON AND EVENING ACCOMPANIED BY A PERIOD OF GUSTY NORTH
WINDS. COOL WEATHER IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK
AS HIGH PRESSURE MOVES INTO THE AREA WITH THE NEXT THREAT OF
STORMS ABOUT MIDWEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SHOULD THE FORECAST RAINFALL BE REALIZED...RIVER FLOODING
WILL LIKELY REMAIN AN ISSUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 8, 11:21 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     FLASH FLOOD      3 S MUSKOGEE            35.70N 95.37W
10/08/2009                   MUSKOGEE           OK   EMERGENCY MNGR

            SMITH FERRY ROAD FLOODED. 6 IN WATER OVER ROAD WITH
            DITCHES FULL.

&&

JDS
Local storm report, Oct 8, 11:39 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      4 W ARPELAR             34.94N 96.04W
10/08/2009                   PITTSBURG          OK   LAW ENFORCEMENT

            HWY 270 FLOODED WEST OF ARPELAR...1/2 MILE WEST OF VIEW
            RD AND ALSO 1/2 MILE WEST OF STACKS RD.

&&

SAA
Local storm report, Oct 8, 11:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      MCALESTER               34.93N 95.77W
10/08/2009                   PITTSBURG          OK   LAW ENFORCEMENT

            MANY STREETS FLOODED IN AND AROUND MCALESTER. BUSINESS 69
            AND 113 FLOODED...ALSO JUST NORTH OF IRON BRIDGE...ALSO
            FLOODING OF ROADS NEAR TANNEHILL LOOP.

1115 PM     FLASH FLOOD      ALDERSON                34.90N 95.69W
10/08/2009                   PITTSBURG          OK   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTS SERIOUS FLOODING IN ALDERSON AREA.

&&

SAA
Local storm report, Oct 9, 12:04 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      HUNTSVILLE              36.09N 93.74W
10/08/2009                   MADISON            AR   LAW ENFORCEMENT

            MANY COUNTY ROADS FLOODED AND SOME STATE ROADS. WATER AS
            MUCH AS A FOOT DEEP OVER SOME ROADS. DEBRIS WASHED OUT
            ONTO SOME ROADS CAUSING THEM TO BE CLOSED.

&&

SAA
Local storm report, Oct 9, 12:06 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
10/08/2009                   SEBASTIAN          AR   BROADCAST MEDIA

            SEVERAL STREETS FLOODED IN CITY. CAR STALLED IN HIGH
            WATER ON WHEELER AVE.

&&

JDS
Local storm report, Oct 9, 12:15 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     FLASH FLOOD      MCALESTER               34.93N 95.77W
10/09/2009                   PITTSBURG          OK   EMERGENCY MNGR

            STATE HIGHWAY 31 CLOSED DUE TO FLOODING. AT LEAST ONE
            RESIDENCE IN MCALESTER HAS WATER IN THE HOUSE.

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:24 PM CDTAreal Flood WarningTSAOsage, Pawnee, Washington21 hr
Oct 8, 9:08 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah13 hr
Oct 8, 9:11 PM CDTRiver Flood WarningTSAAdair41 hr
Oct 8, 9:11 PM CDTRiver Flood WarningTSACherokee65 hr
Oct 8, 9:11 PM CDTRiver Flood WarningTSACherokee23 hr
Oct 8, 9:40 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
Oct 8, 10:43 PM CDTFlash Flood WarningTSACreek, Delaware, Mayes, Rogers, Tulsa, Wagoner4 hr
Oct 9, 12:34 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa15 hr
Oct 9, 12:52 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha10 hr
Oct 9, 2:35 AM CDTAreal Flood WarningTSACreek, Delaware, Mayes, Rogers, Tulsa, Wagoner13 hr
Oct 9, 8:02 AM CDTRiver Flood WarningTSAPushmataha13 hr
Oct 9, 9:03 AM CDTRiver Flood WarningTSALeFlore17 hr
Oct 9, 9:03 AM CDTRiver Flood WarningTSALeFlore60 hr
Oct 9, 10:20 AM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 7 more6 hr
Oct 9, 3:56 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Haskell, Latimer and 8 more27 hr
Oct 8, 7:21 PM CDTTornado WarningTSABenton, Washington39 min
Oct 8, 7:52 PM CDTTornado WarningTSABenton, Carroll, Madison, Washington38 min
Oct 8, 8:33 PM CDTTornado WarningTSACarroll, Madison27 min
Oct 8, 8:47 PM CDTFlash Flood WarningTSACarroll, Madison14 hr
Oct 8, 10:20 PM CDTSpecial Weather StatementTSACrawford, Franklin40 min
Oct 9, 9:10 AM CDTRiver Flood WarningTSACrawford, Sebastian29 hr

Nearby

Flash Flood Warnings in Oklahoma, 2009Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.